|needs help and advice
Aug 3, 2001
My boyfriend is co infected and a year ago he responded to interferon well but could not take side effects. His doctor says pegylated interferon is supposed to be better tolerated. Is this drug really helping people? He does not know what to do.
Response from Dr. Dieterich
Pegylated interferon which is now FDA approved is a great drug! The side effects are much less, only a day or two per week and the efficacy is much better. As a special added bonus, it also has activity against HIV! Used with ribavirin, it is highly effective in curing hepatitis C even in the presence of HIV! Tell him to go for it! DTD
Your advice is needed.
- Oral Ulcers After Swallowing Cum Sign Of HIV AIDS
- Pain In Balls After Genital Rubbing Sign Of HIV AIDS
- Rectal Bleeding After Anal Fingering Worried I Have HIV
- Red Eyes After Erotic Massage Worried I Have HIV
- Swollen Glands After Getting A Tattoo Worried I Have HIV
- Can A Sexually Transmitted Disease Cause A Sore On Your Gums?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.